# SDR SWIA202157350

- Difficulty date: March 6, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333 S24-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON AFT SURFACE OF FRAME FS 333.00 BETWEEN STGR 25L Â€“ 24L   (C-CHECK RO 4/3/2021)    REMOVED AND INSTALLED NEW FRAME SECTOR AND ALL FABRICATED REPAIR PARTS AT FS 333.00  FRAME REPAIR REF CRJ 700 SRM 53-00-06-201-006-A01, CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
